Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2017, Volume 56, Number 3, Pages 300–316 (Mi al793)  

The isomorphism problem for generalized Baumslag–Solitar groups with one mobile edge

F. A. Dudkinab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 1, Novosibirsk, 630090 Russia

Abstract: A generalized Baumslag–Solitar group ($GBS$ group) is a finitely generated group $G$ which acts on a tree with all edge and vertex stabilizers infinite cyclic. Every $GBS$ group is the fundamental group $\pi_1(\mathbb A)$ of some graph labeled $\mathbb A$. This paper deals with the isomorphism problem for $GBS$ groups, which is the problem of determining whether $\pi_1(\mathbb A)\cong\pi_1(\mathbb B)$ for two given graphs labeled $\mathbb A$ and $\mathbb B$. We describe an algorithm that decides this problem for the case where one of the labeled graphs has one mobile edge.

Keywords: isomorphism problem, generalized Baumslag–Solitar group, labeled graph.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
Supported by Russian Science Foundation, project No. 14-21-00065.


DOI: https://doi.org/10.17377/alglog.2017.56.302

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2017, 56:3, 197–209

Bibliographic databases:

UDC: 512.54
Received: 04.02.2016

Citation: F. A. Dudkin, “The isomorphism problem for generalized Baumslag–Solitar groups with one mobile edge”, Algebra Logika, 56:3 (2017), 300–316; Algebra and Logic, 56:3 (2017), 197–209

Citation in format AMSBIB
\Bibitem{Dud17}
\by F.~A.~Dudkin
\paper The isomorphism problem for generalized Baumslag--Solitar groups with one mobile edge
\jour Algebra Logika
\yr 2017
\vol 56
\issue 3
\pages 300--316
\mathnet{http://mi.mathnet.ru/al793}
\crossref{https://doi.org/10.17377/alglog.2017.56.302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3137128}
\transl
\jour Algebra and Logic
\yr 2017
\vol 56
\issue 3
\pages 197--209
\crossref{https://doi.org/10.1007/s10469-017-9440-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412839000002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030854965}


Linking options:
  • http://mi.mathnet.ru/eng/al793
  • http://mi.mathnet.ru/eng/al/v56/i3/p300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:123
    Full text:15
    References:18
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021